Alert archive / Mississippi / River Flood Warnings in 2016
River Flood Warning 71, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Apr 30, 2016, 9:38 AM CDT for Pearl River County, Mississippi. It took effect at May 1, 2016, 7:00 AM CDT. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 9:38 AM CDT (14:38 UTC)
- In effect from
- May 1, 2016, 7:00 AM CDT
- Expired
- May 2, 2016, 6:50 PM CDT
- In force
- 36 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pearl River County, MS
The river
Written for the forecast point East Hobolochitto Creek near Caesar (CREM6).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492343, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
557 WGUS44 KLIX 301438 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 938 AM CDT SAT APR 30 2016 ...The National Weather Service in New Orleans Baton Rouge has issued a flood warning for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County East Hobolochitto Creek Near Caesar affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-011200- /O.NEW.KLIX.FL.W.0070.160501T0600Z-160501T1200Z/ /MNLM6.1.ER.160501T0600Z.160501T0600Z.160501T0600Z.NO/ 938 AM CDT SAT APR 30 2016 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The West Hobolochitto Creek Near McNeill. * from late tonight to Sunday morning. * At 8:45 AM Saturday the stage was 7.6 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise to near flood stage after midnight tomorrow. * Impact...At 15.0 feet...Some secondary roads near the stream north of Picayune will be inundated. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. * Impact...At 12.0 feet...Minor agricultural and forestry flooding will develop in rural areas. * Impact...At 10.0 feet...Bank full with minor over bank flow will occur at low spots just below gage. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$ MSC109-011800- /O.NEW.KLIX.FL.W.0071.160501T1200Z-160501T1800Z/ /CREM6.1.ER.160501T1200Z.160501T1200Z.160501T1200Z.NO/ 938 AM CDT SAT APR 30 2016 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The East Hobolochitto Creek Near Caesar. * from Sunday morning to Sunday afternoon. * At 8:45 AM Saturday the stage was 13.6 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow morning. * Impact...At 15.0 feet...Water over a few roads in the city of Picayune will cause traffic problems. School bus traffic may need alternate routes. A few homes on Northwood Drive will be threatened. Beech Street and Westchester Subdivision below the confluence of the east and west branches is subject to flooding in low places. * Impact...At 12.0 feet...Water will pool on isolated low areas of unimproved roads near the creek. Minor overflow will occur in agricultural areas near stream. * Impact...At 10.0 feet...Bankfull at gage. Some minor overflow will occur in flood plain downstream of gage. && LAT...LON 3082 8951 3082 8960 3053 8971 3049 8959 && LAT...LON 3082 8951 3082 8960 3053 8971 3049 8959 $$
5 follow-up statements
598 WGUS84 KLIX 010148 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 848 PM CDT SAT APR 30 2016 ...The flood warning continues for the following rivers in Mississippi... East Hobolochitto Creek Near Caesar affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-020748- /O.EXT.KLIX.FL.W.0071.160502T0600Z-160502T1200Z/ /CREM6.1.ER.160502T0600Z.160502T0600Z.160502T0600Z.NO/ 848 PM CDT SAT APR 30 2016 ...Flood Warning extended until Monday morning...The Flood Warning continues for The East Hobolochitto Creek Near Caesar. * from late Sunday night to Monday morning. * At 7:45 PM Saturday the stage was 11.7 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise to near flood stage Monday morning. * Impact...At 15.0 feet...Water over a few roads in the city of Picayune will cause traffic problems. School bus traffic may need alternate routes. A few homes on Northwood Drive will be threatened. Beech Street and Westchester Subdivision below the confluence of the east and west branches is subject to flooding in low places. * Impact...At 12.0 feet...Water will pool on isolated low areas of unimproved roads near the creek. Minor overflow will occur in agricultural areas near stream. && LAT...LON 3082 8951 3082 8960 3053 8971 3049 8959 $$
996 WGUS84 KLIX 011657 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1157 AM CDT SUN MAY 1 2016 ...The flood warning continues for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County East Hobolochitto Creek Near Caesar affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-021800- /O.EXT.KLIX.FL.W.0070.160502T1200Z-160502T1800Z/ /MNLM6.1.ER.160502T1200Z.160502T1200Z.160502T1200Z.NO/ 1157 AM CDT SUN MAY 1 2016 ...Flood Warning extended until Monday afternoon...The Flood Warning continues for The West Hobolochitto Creek Near McNeill. * from Monday morning to Monday afternoon. * At 11:45 AM Sunday the stage was 11.0 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow morning. * Impact...At 15.0 feet...Some secondary roads near the stream north of Picayune will be inundated. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. * Impact...At 12.0 feet...Minor agricultural and forestry flooding will develop in rural areas. * Impact...At 10.0 feet...Bank full with minor over bank flow will occur at low spots just below gage. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$ MSC109-021800- /O.EXT.KLIX.FL.W.0071.160502T1200Z-160502T1800Z/ /CREM6.1.ER.160502T1200Z.160502T1200Z.160502T1200Z.NO/ 1157 AM CDT SUN MAY 1 2016 ...Flood Warning extended until Monday afternoon...The Flood Warning continues for The East Hobolochitto Creek Near Caesar. * from Monday morning to Monday afternoon. * At 11:45 AM Sunday the stage was 12.0 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow morning. * Impact...At 15.0 feet...Water over a few roads in the city of Picayune will cause traffic problems. School bus traffic may need alternate routes. A few homes on Northwood Drive will be threatened. Beech Street and Westchester Subdivision below the confluence of the east and west branches is subject to flooding in low places. * Impact...At 12.0 feet...Water will pool on isolated low areas of unimproved roads near the creek. Minor overflow will occur in agricultural areas near stream. * Impact...At 10.0 feet...Bankfull at gage. Some minor overflow will occur in flood plain downstream of gage. && LAT...LON 3082 8951 3082 8960 3053 8971 3049 8959 $$
287 WGUS84 KLIX 020151 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 851 PM CDT SUN MAY 1 2016 ...The flood warning continues for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County East Hobolochitto Creek Near Caesar affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-030751- /O.EXT.KLIX.FL.W.0070.160503T1200Z-160504T0000Z/ /MNLM6.1.ER.160503T1200Z.160503T1200Z.160503T1800Z.NO/ 851 PM CDT SUN MAY 1 2016 ...Flood Warning extended until Tuesday evening...The Flood Warning continues for The West Hobolochitto Creek Near McNeill. * from Tuesday morning to Tuesday evening. * At 7:45 PM Sunday the stage was 12.0 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise to near flood stage Tuesday morning. * Impact...At 15.0 feet...Some secondary roads near the stream north of Picayune will be inundated. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. * Impact...At 12.0 feet...Minor agricultural and forestry flooding will develop in rural areas. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$ MSC109-030750- /O.EXT.KLIX.FL.W.0071.160503T1200Z-160504T0000Z/ /CREM6.1.ER.160503T1200Z.160503T1200Z.160503T1800Z.NO/ 851 PM CDT SUN MAY 1 2016 ...Flood Warning extended until Tuesday evening...The Flood Warning continues for The East Hobolochitto Creek Near Caesar. * from Tuesday morning to Tuesday evening. * At 7:45 PM Sunday the stage was 12.7 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise to near flood stage Tuesday morning. * Impact...At 15.0 feet...Water over a few roads in the city of Picayune will cause traffic problems. School bus traffic may need alternate routes. A few homes on Northwood Drive will be threatened. Beech Street and Westchester Subdivision below the confluence of the east and west branches is subject to flooding in low places. * Impact...At 12.0 feet...Water will pool on isolated low areas of unimproved roads near the creek. Minor overflow will occur in agricultural areas near stream. && LAT...LON 3082 8951 3082 8960 3053 8971 3049 8959 $$
031 WGUS84 KLIX 021433 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 933 AM CDT MON MAY 2 2016 ...The flood warning continues for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County East Hobolochitto Creek Near Caesar affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-032033- /O.EXT.KLIX.FL.W.0070.160504T0600Z-160504T1200Z/ /MNLM6.1.ER.160504T0600Z.160504T0600Z.160504T0600Z.NO/ 933 AM CDT MON MAY 2 2016 ...Flood Warning extended until Wednesday morning...The Flood Warning continues for The West Hobolochitto Creek Near McNeill. * from late Tuesday night to Wednesday morning. * At 8:45 AM Monday the stage was 10.6 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise to near flood stage late Tuesday night. * Impact...At 15.0 feet...Some secondary roads near the stream north of Picayune will be inundated. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. * Impact...At 12.0 feet...Minor agricultural and forestry flooding will develop in rural areas. * Impact...At 10.0 feet...Bank full with minor over bank flow will occur at low spots just below gage. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$ MSC109-032032- /O.EXT.KLIX.FL.W.0071.160504T0000Z-160504T1200Z/ /CREM6.1.ER.160504T0000Z.160504T0000Z.160504T0600Z.NO/ 933 AM CDT MON MAY 2 2016 ...Flood Warning extended until Wednesday morning...The Flood Warning continues for The East Hobolochitto Creek Near Caesar. * from Tuesday evening to Wednesday morning. * At 8:45 AM Monday the stage was 13.4 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow evening. * Impact...At 15.0 feet...Water over a few roads in the city of Picayune will cause traffic problems. School bus traffic may need alternate routes. A few homes on Northwood Drive will be threatened. Beech Street and Westchester Subdivision below the confluence of the east and west branches is subject to flooding in low places. * Impact...At 12.0 feet...Water will pool on isolated low areas of unimproved roads near the creek. Minor overflow will occur in agricultural areas near stream. && LAT...LON 3082 8951 3082 8960 3053 8971 3049 8959 $$
753 WGUS84 KLIX 022350 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 650 PM CDT MON MAY 2 2016 ...The flood warning is cancelled for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County East Hobolochitto Creek Near Caesar affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local TV and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-030020- /O.CAN.KLIX.FL.W.0070.000000T0000Z-160504T1200Z/ /MNLM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 650 PM CDT MON MAY 2 2016 The Flood Warning is cancelled for The West Hobolochitto Creek Near McNeill. * At 5:45 PM Monday the stage was 10.1 feet. * Flood stage is 15.0 feet. * Forecast...The river will crest below flood stage at 10.9 feet Tuesday morning. * Impact...At 10.0 feet...Bank full with minor over bank flow will occur at low spots just below gage. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$ MSC109-030020- /O.CAN.KLIX.FL.W.0071.000000T0000Z-160504T1200Z/ /CREM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 650 PM CDT MON MAY 2 2016 The Flood Warning is cancelled for The East Hobolochitto Creek Near Caesar. * At 5:45 PM Monday the stage was 13.3 feet. * Flood stage is 15.0 feet. * Forecast...The river crested below flood stage at 13.4 feet. The river will fall to 12.2 feet by Tuesday morning. * Impact...At 12.0 feet...Water will pool on isolated low areas of unimproved roads near the creek. Minor overflow will occur in agricultural areas near stream. * Impact...At 10.0 feet...Bankfull at gage. Some minor overflow will occur in flood plain downstream of gage. && LAT...LON 3082 8951 3082 8960 3053 8971 3049 8959 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 30, 8:31 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 30, 8:31 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
831 AM CDT SAT APR 30 2016
...SOUNDING DISCUSSION...
THE SOUNDING THIS MORNING INDICATES A VERY WARM AND MOIST
ENVIRONMENT BELOW AN ELEVATED INVERSION AT 900 MB. ONSHORE FLOW
OFF THE GULF IS 20 TO 35 KTS JUST ABOVE THE SFC THROUGH THIS
LAYER. THE LCL IS LOW AT 400 FEET. DRIER AIR IS PRESENT ABOVE TO
ABOUT 550 MB. OVERALL PW IS ABOVE AVERAGE AT 1.43 INCHES. ANOTHER
ELEVATED INVERSION IS NEAR 630 MB... WHERE WINDS BEGIN TO TURN
MORE WESTERLY. CAPE IS RELATIVELY LONG AND SKINNY THROUGH THE
PROFILE WITH MOST UNSTABLE AT 2000 J/KG. WARM CLOUD LAYER IN A
STORM WOULD BE 14000 FT SO EFFICIENT RAINFALL PROCESSES AND FLASH
FLOODING IS A CONCERN AGAIN TODAY. SFC TO 6 KM SHEAR IS 35 KTS...
THAT IS ENOUGH FOR SEVERE WIND TO AT LEAST BE POSSIBLE WITH STORMS
AS WELL. WE EXPECT THIS ENVIRONMENT TO ALLOW THE MCS CURRENTLY AT
THE LA/MS BORDER TO CONTINUE EAST. THE SOUNDING FROM LAKE CHARLES
THIS MORNING WAS JUST AHEAD OF THE LINE. THE LCH PROFILE HAS A BIT
MORE SHEAR AND ALSO SUPPORTS MCS MAINTENANCE. ONE LAST CONCERN FOR
TODAY WOULD BE THE LINE OF STORMS SLOWING IN SOUTHEAST LA AND
TRAINING ALONG A COASTAL BOUNDARY THIS AFTERNOON... WHERE THERE
DOES APPEAR TO BE MOISTURE POOLED AT 925 MB ALONG THE NORTHSHORE AND
THE MS GULF COAST.
KRAUTMANN
&&
.PREV DISCUSSION... /ISSUED 400 AM CDT SAT APR 30 2016/
SHORT TERM...
A FEW SHOWERS HAVE STARTED TO DEVELOP OVER POINTE COUPEE AND WEST
FELICIANA PARISHES THIS MORNING AND ARE PUSHING NORTH AND EAST.
CONTINUED SHOWER DEVELOPMENT IS POSSIBLE OUT AHEAD OF A STRONG
SQUALL LINE MOVING THROUGH THE SHREVEPORT AREA AND STRETCHING TO
LUFKIN AND THEN NORTH OF HOUSTON IN EASTERN TEXAS.
OVERALL...I HAVE ELECTED NOT TO MAKE MANY CHANGES TO THE FORECAST
UPDATE SENT OUT A FEW HOURS AGO BUT THERE ARE A FEW ADDITIONS. THE
MAIN ONE IS A FLASH FLOOD WATCH ISSUANCE BEGINNING AT 12Z AND
RUNNING TO 00Z ON SUNDAY. THE CONFIDENCE LEVEL OF THE PROBABILITY
OF HEAVY RAINFALL IS HIGHER GENERALLY WEST OF I-55 AND NORTH OF
I-10 AND THEREFORE THE FLASH FLOOD WATCH HAS BEEN ADDED. OTHER
THAN THAT...INCREASED THE RAIN CHANCES TODAY A BIT MORE IN THE
EASTERN PART OF THE AREA. THE HRRR CONTINUES TO SHOW A SQUALL LINE
EXTENDING FROM THE AFOREMENTIONED LINE DEVELOPING AND MOVING
THROUGH THE AREA MUCH SOONER THAN EXPECTED AT THIS TIME LAST
NIGHT. WILL CONTINUE TO MONITOR AND ADDRESS ANY CHANGES AS NEEDED
AS THE TIMING AND INTENSITY OF WHAT ULTIMATELY MOVES INTO THE AREA
IS PROVING DIFFICULT TO DETERMINE.
LONG TERM...
NEXT BEST CHANCE OF RAIN CONTINUES TO BE ON TUESDAY WITH CLEARING
AND DRYING OUT OCCURRING ON WEDNESDAY.
AVIATION...
MVFR CEILINGS ARE WIDESPREAD ACROSS THE TERMINAL AREAS THIS MORNING.
CANNOT RULE OUT CEILINGS DROPPING INTO THE UPPER END OF THE IFR
CATEGORY...BUT WINDS SHOULD REMAIN STRONG ENOUGH TO PRECLUDE
SIGNIFICANT VISIBILITY ISSUES.
MAIN FORECAST PROBLEM IS TIMING OF CONVECTIVE ACTIVITY APPROACHING
FROM THE WEST. MESOSCALE MODELING HAS SLOWED DOWN TIMING FROM WHAT
THE EVENING SHIFT WAS LOOKING AT. WILL NEED TO MAKE ADJUSTMENTS ON
TIMING WITH 12Z TAF PACKAGE BASED ON LATEST MESOSCALE MODELING
SOLUTIONS. WILL TRY TO USE ABOUT A 2 HOUR WINDOW WHERE TSRA WILL BE
PREDOMINANT. BASED ON LATEST HRRR SOLUTION...CONVECTION SHOULD CLEAR
MOST OR ALL TERMINALS BY 00Z SUNDAY. LIKELY TO SEE MVFR CEILINGS
AGAIN DURING THE OVERNIGHT HOURS AFTER 06Z SUNDAY.
MARINE...
WILL CONTINUE EXERCISE CAUTION HEADLINES THROUGH THE DAYTIME HOURS
WHERE THEY ARE CURRENTLY IN PLACE. SHOULD SEE SOME WEAKENING OF
PRESSURE GRADIENT AFTER TODAY FOR SEVERAL DAYS. FRONT NOT LIKELY TO
PUSH THROUGH COASTAL WATERS UNTIL SOMETIME AROUND THE MIDDLE OF THE
WEEK.
DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MINOR RIVER FLOODING. MONITOR CONVECTIVE TRENDS.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 83 68 81 67 / 90 70 70 30
BTR 82 70 84 68 / 90 50 70 30
ASD 84 68 84 67 / 60 40 60 30
MSY 83 73 82 71 / 60 50 60 30
GPT 83 72 84 67 / 60 40 60 30
PQL 84 69 83 67 / 60 40 50 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ034>037-039-
040-046>050-056>058-071-072.
GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ068>071.
GM...NONE.
&&Hazardous weather outlook, Apr 30, 5:26 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 526 AM CDT SAT APR 30 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-302230- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 526 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT RISK OF SEVERE WEATHER ACROSS ALL OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI LATE THIS MORNING AND THIS AFTERNOON. A LINE OF THUNDERSTORMS ACROSS WESTERN LOUISIANA EARLY THIS MORNING WILL MOVE ACROSS THE AREA LATE THIS MORNING AND THIS AFTERNOON. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS...BUT ISOLATED TORNADOES CANNOT BE RULED OUT. IN ADDITION...HEAVY RAINFALL IS LIKELY TO ACCOMPANY THE THUNDERSTORMS...ESPECIALLY OVER SOUTHWEST MISSISSIPPI AND PORTIONS OF SOUTHEAST LOUISIANA WEST OF THE PEARL RIVER AND NORTH OF A SLIDELL TO DONALDSONVILLE LINE. A FLASH FLOOD WATCH WILL BE IN EFFECT UNTIL 7 PM CDT FOR THIS AREA. RAIN AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS WHERE REPEAT THUNDERSTORMS OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED TO BE MOST NUMEROUS ON SUNDAY AND TUESDAY. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS NORTHWEST OF A SLIDELL TO HOUMA LINE ON SUNDAY. DAMAGING WINDS WOULD BE THE MAIN THREAT FROM THESE STORMS. HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STORMS SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS MORNING AND THIS AFTERNOON.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 4:24 AM CDT | Flash Flood Watch | LIX | Amite, Pike, Walthall, Wilkinson | 58 hr |
| Apr 30, 9:38 AM CDT | River Flood Warning | LIX | Pearl River | 57 hr |
| Apr 30, 10:02 AM CDT | Coastal Flood Advisory | LIX | 8 hr | |
| Apr 30, 11:56 AM CDT | Tornado Warning | LIX | Wilkinson | 15 min |
| Apr 30, 12:16 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 44 min |
| Apr 30, 12:21 PM CDT | Tornado Warning | LIX | Amite, Wilkinson | 24 min |
| Apr 30, 12:55 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 50 min |
| Apr 30, 1:09 PM CDT | Tornado Warning | LIX | Amite | 36 min |
| Apr 30, 1:11 PM CDT | Tornado Warning | LIX | Pike | 34 min |
| Apr 30, 1:13 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike, Wilkinson | 32 min |
| Apr 30, 1:23 PM CDT | Tornado Warning | LIX | Pike | 24 min |
| Apr 30, 1:24 PM CDT | Tornado Warning | LIX | Pike | 36 min |
| Apr 30, 1:42 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike, Walthall | 33 min |
| Apr 30, 1:57 PM CDT | Tornado Warning | LIX | Pike, Walthall | 33 min |
| Apr 30, 2:14 PM CDT | Severe Thunderstorm Warning | LIX | Pike, Walthall | 61 min |
| Apr 30, 3:13 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Pearl River, Walthall | 69 min |
| Apr 30, 4:29 PM CDT | Tornado Warning | LIX | Hancock, Harrison | 19 min |
| Apr 30, 4:50 PM CDT | Special Weather Statement | LIX | Hancock | 25 min |
| Apr 30, 5:24 PM CDT | Special Weather Statement | LIX | Harrison | 66 min |
| Apr 30, 6:05 PM CDT | Special Weather Statement | LIX | Jackson | 25 min |
| Apr 30, 6:32 PM CDT | Special Weather Statement | LIX | Jackson | 28 min |
Nearby
River Flood Warnings in Mississippi, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.